Alert archive / Washington / Winter Storm Warnings in 2013

Winter Storm Warning 9, NWS Seattle, WA

December 19, 2013

NWS Seattle, WA issued this winter storm warning at Dec 19, 2013, 12:30 PM PST. It took effect at Dec 20, 2013, 1:00 AM PST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 19, 2013, 12:30 PM PST (20:30 UTC)
In effect from
Dec 20, 2013, 1:00 AM PST
Expired
Dec 20, 2013, 6:00 PM PST
In force
17 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KSEW 192030
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1230 PM PST THU DEC 19 2013

.OVERVIEW...A WARM FRONT WILL BRING SNOW TO THE WESTERN WASHINGTON
LOWLANDS LATER TONIGHT AND FRIDAY MORNING...AND TO THE CASCADES
LATE TONIGHT THROUGH FRIDAY AFTERNOON. SNOW WILL CHANGE TO RAIN
OVER THE LOWLANDS BY AFTERNOON.

WAZ519-200700-
/O.NEW.KSEW.WS.W.0009.131220T1200Z-131221T0200Z/
WEST SLOPES CENTRAL CASCADES AND PASSES-
1230 PM PST THU DEC 19 2013

...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 6 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING FOR SNOW...WHICH IS IN EFFECT FROM 4 AM TO 6 PM PST FRIDAY.

* SOME AFFECTED LOCATIONS...CENTRAL WASHINGTON CASCADES FROM
  STEVENS PASS SOUTHWARD. 

* TIMING...SNOW BEGINNING LATE TONIGHT AND CONTINUING INTO FRIDAY
  AFTERNOON. SNOW WILL CHANGE TO RAIN OVER SNOQUALMIE PASSES BY
  LATE AFTERNOON. STEVENS PASS MAY HANG ON TO SNOW INTO EARLY
  FRIDAY EVENING ALTHOUGH THE SNOW IS EXPECTED TO BE DIMINISHING.

* SNOW ACCUMULATIONS...10 TO 15 INCHES TOTAL ACCUMULATION. 

* MAIN IMPACT...TRAVEL PROBLEMS FOR PEOPLE CROSSING THE CASCADES
  PASSES. 

* SNOW LEVEL...NEAR THE SURFACE DURING THE MORNING...THEN RISING
  RAPIDLY TO 5000 FEET OR HIGHER BY LATE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING IS ISSUED FOR THE MOUNTAINS WHEN A FOOT OF
SNOW OR MORE IS LIKELY IN 12 HOURS.

&&

$$

WAZ509-200700-
/O.UPG.KSEW.WS.A.0009.131220T0600Z-131221T0000Z/
/O.NEW.KSEW.WW.Y.0026.131220T1100Z-131220T1700Z/
TACOMA AREA-
1230 PM PST THU DEC 19 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 AM TO 9 AM
PST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* SOME AFFECTED LOCATIONS...THE TACOMA AREA.

* TIMING...SNOW MAY BEGIN AROUND 3 AM COULD CONTINUE UNTIL MID
  FRIDAY MORNING BEFORE CHANGING TO RAIN.

* ACCUMULATIONS...ZERO TO TWO INCHES OF SNOW. 

* MAIN IMPACT...CHALLENGING TRAVEL CONDITIONS DUE TO SLIPPERY AND
  SLUSHY ROADS...ESPECIALLY DURING THE MORNING COMMUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR THE WESTERN WASHINGTON
LOWLANDS WHEN 1 TO 3 INCHES OF SNOW IS LIKELY.

&&

$$

WAZ508-511-200700-
/O.UPG.KSEW.WS.A.0009.131220T0600Z-131221T0000Z/
/O.NEW.KSEW.WW.Y.0026.131220T0900Z-131220T1800Z/
SEATTLE/BREMERTON AREA-HOOD CANAL AREA-
1230 PM PST THU DEC 19 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 10 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 1 AM TO 10 AM PST
FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* SOME AFFECTED LOCATIONS...THE CENTRAL PUGET SOUND REGION AND THE
  HOOD CANAL AREA...INCLUDING SEATTLE...BREMERTON...AND SHELTON.

* TIMING...SNOW MAY BEGIN A LITTLE AFTER MIDNIGHT AND COULD
  CONTINUE UNTIL LATE FRIDAY MORNING.

* ACCUMULATIONS...ONE TO THREE INCHES OF SNOW BEFORE CHANGING TO RAIN. 

* MAIN IMPACT...CHALLENGING TRAVEL CONDITIONS DUE TO SLIPPERY AND
  SLUSHY ROADS...ESPECIALLY DURING THE MORNING COMMUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR THE WESTERN WASHINGTON
LOWLANDS WHEN 1 TO 3 INCHES OF SNOW IS LIKELY.

&&

$$

WAZ505>507-510-200700-
/O.UPG.KSEW.WS.A.0009.131220T0600Z-131221T0000Z/
/O.NEW.KSEW.WW.Y.0026.131220T0900Z-131220T2000Z/
EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY-
EVERETT AND VICINITY-ADMIRALTY INLET AREA-
1230 PM PST THU DEC 19 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO NOON PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 1 AM TO NOON
PST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* SOME AFFECTED LOCATIONS...THE EAST PUGET SOUND
  LOWLANDS...EVERETT AND VICINITY...WHIDBEY ISLAND AND THE PORT
  TOWNSEND AREA...AND WESTERN SKAGIT COUNTY...INCLUDING
  BELLEVUE...EVERETT...ARLINGTON...MARYSVILLE...PORT
  TOWNSEND...MOUNT VERNON...AND OAK HARBOR.

* TIMING...SNOW MAY BEGIN A LITTLE AFTER MIDNIGHT AND COULD
  CONTINUE UNTIL AROUND NOON ON FRIDAY.

* ACCUMULATIONS...ONE TO THREE INCHES OF SNOW BEFORE CHANGING TO
  RAIN. IT IS POSSIBLE THAT SOME SPOTS COULD RECEIVE UP TO FOUR
  INCHES.

* MAIN IMPACT...CHALLENGING TRAVEL CONDITIONS DUE TO SLIPPERY AND
  SLUSHY ROADS...ESPECIALLY DURING THE MORNING COMMUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR THE WESTERN WASHINGTON
LOWLANDS WHEN 1 TO 3 INCHES OF SNOW IS LIKELY.

&&

$$

WAZ001-503-200700-
/O.UPG.KSEW.WS.A.0009.131220T0600Z-131221T0000Z/
/O.NEW.KSEW.WW.Y.0026.131220T0900Z-131220T2100Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-
1230 PM PST THU DEC 19 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 1 PM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 1 AM TO 1 PM PST
FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* SOME AFFECTED LOCATIONS...WESTERN WHATCOM COUNTY AND THE SAN
  JUAN ISLANDS...INCLUDING BELLINGHAM...LYNDEN...AND FRIDAY HARBOR.

* TIMING...SNOW MAY BEGIN AROUND MIDNIGHT AND COULD CONTINUE UNTIL
  AROUND NOON ON FRIDAY.

* ACCUMULATIONS...ONE TO TWO INCHES OF SNOW BEFORE CHANGING TO RAIN.

* MAIN IMPACT...CHALLENGING TRAVEL CONDITIONS DUE TO SLIPPERY AND
  SLUSHY ROADS...ESPECIALLY DURING THE MORNING COMMUTE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR THE WESTERN WASHINGTON
LOWLANDS WHEN 1 TO 3 INCHES OF SNOW IS LIKELY.

&&

$$

WAZ514>517-200700-
/O.NEW.KSEW.WW.Y.0026.131220T0600Z-131220T1600Z/
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
NORTH COAST-CENTRAL COAST-
1230 PM PST THU DEC 19 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
8 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 8 AM PST FRIDAY.

* SOME AFFECTED LOCATIONS...THE WASHINGTON COAST AND THE STRAIT OF
  JUAN DE FUCA...INCLUDING ABERDEEN...FORKS...PORT ANGELES...AND SEQUIM.

* TIMING...SNOW MAY BEGIN AS EARLY AS LATE THIS EVENING THEN
  CHANGE TO RAIN LATE TONIGHT OR EARLY FRIDAY MORNING.

* ACCUMULATIONS...ZERO TO TWO INCHES BEFORE THE SNOW CHANGES TO RAIN.

* MAIN IMPACT...CHALLENGING TRAVEL CONDITIONS DUE TO SLUSHY SNOW
  AND SLIPPERY ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR THE WESTERN WASHINGTON
LOWLANDS WHEN 1 TO 3 INCHES OF SNOW IS LIKELY.

&&

$$

WAZ504-512-200700-
/O.NEW.KSEW.WW.Y.0026.131220T1100Z-131220T1700Z/
SOUTHWEST INTERIOR-LOWER CHEHALIS VALLEY AREA-
1230 PM PST THU DEC 19 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST
FRIDAY.

* SOME AFFECTED LOCATIONS...THE SOUTHWEST INTERIOR AND THE LOWER
  CHEHALIS VALLEY...INCLUDING OLYMPIA...ELMA...AND CHEHALIS-CENTRALIA.

* TIMING...LATE TONIGHT THROUGH MID FRIDAY MORNING.

* ACCUMULATIONS...ZERO TO TWO INCHES OF ACCUMULATION...BEFORE SNOW
  CHANGES TO RAIN.

* MAIN IMPACT...CHALLENGING TRAVEL CONDITIONS CAUSED BY SLIPPERY
  OR SLUSHY ROADS...ESPECIALLY DURING THE MORNING COMMUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR THE WESTERN WASHINGTON
LOWLANDS WHEN 1 TO 3 INCHES OF SNOW IS LIKELY.

&&

$$

WAZ518-200700-
/O.NEW.KSEW.WW.Y.0026.131220T0900Z-131221T0000Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
1230 PM PST THU DEC 19 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 4 PM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 1 AM TO 4 PM
PST FRIDAY.

* SOME AFFECTED LOCATIONS...THE NORTH WASHINGTON CASCADES NORTH OF
  STEVENS PASS.

* TIMING...LATE TONIGHT THROUGH FRIDAY AFTERNOON.

* ACCUMULATIONS...6 TO 10 INCHES.

* MAIN IMPACT...TRAVEL PROBLEMS MAINLY FOR PEOPLE DRIVING UP TO
  MOUNT BAKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR THE MOUNTAINS IS ISSUED WHEN 6 TO 11
INCHES OF SNOW IS LIKELY IN 12 HOURS.

&&

$$
3 follow-up statements
000 
WWUS46 KSEW 200522
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
922 PM PST THU DEC 19 2013

.OVERVIEW...A WARM FRONT WILL BRING SNOW TO THE WESTERN
WASHINGTON LOWLANDS LATER TONIGHT AND FRIDAY MORNING...AND TO THE
CASCADES LATE TONIGHT THROUGH FRIDAY AFTERNOON. SNOW WILL CHANGE
TO RAIN OVER THE LOWLANDS BY AFTERNOON.

WAZ518-201330-
/O.UPG.KSEW.WW.Y.0026.131220T0900Z-131221T0000Z/
/O.EXB.KSEW.WS.W.0009.131220T0900Z-131221T0200Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
922 PM PST THU DEC 19 2013

...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 6 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 1 AM TO 6 PM PST
FRIDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

* SOME AFFECTED LOCATIONS...THE NORTH WASHINGTON CASCADES NORTH 
  OF STEVENS PASS. 

* TIMING...LATE TONIGHT THROUGH FRIDAY AFTERNOON.

* ACCUMULATIONS...9 TO 18 INCHES.

* MAIN IMPACT...TRAVEL PROBLEMS MAINLY FOR PEOPLE DRIVING UP TO 
  MOUNT BAKER. 

A WINTER WEATHER ADVISORY FOR THE MOUNTAINS IS ISSUED WHEN 6 TO
11 INCHES OF SNOW IS LIKELY IN 12 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING IS ISSUED FOR THE MOUNTAINS WHEN A FOOT OF
SNOW OR MORE IS LIKELY IN 12 HOURS.

&&

$$

WAZ519-201330-
/O.CON.KSEW.WS.W.0009.131220T1200Z-131221T0200Z/
WEST SLOPES CENTRAL CASCADES AND PASSES-
922 PM PST THU DEC 19 2013

...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM PST
FRIDAY...

* SOME AFFECTED LOCATIONS...CENTRAL WASHINGTON CASCADES FROM 
  STEVENS PASS SOUTHWARD. 

* TIMING...SNOW BEGINNING LATE TONIGHT AND CONTINUING INTO 
  FRIDAY AFTERNOON. SNOW WILL CHANGE TO RAIN OVER SNOQUALMIE 
  PASSES BY LATE AFTERNOON. STEVENS PASS MAY HANG ON TO SNOW 
  INTO EARLY FRIDAY EVENING ALTHOUGH THE SNOW IS EXPECTED TO BE 
  DIMINISHING. 

* SNOW ACCUMULATIONS...9 TO 18 INCHES TOTAL ACCUMULATION.

* MAIN IMPACT...TRAVEL PROBLEMS FOR PEOPLE CROSSING THE CASCADES 
  PASSES. 

* SNOW LEVEL...NEAR THE SURFACE DURING THE MORNING...THEN RISING 
  RAPIDLY TO 5000 FEET OR HIGHER BY LATE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING IS ISSUED FOR THE MOUNTAINS WHEN A FOOT OF
SNOW OR MORE IS LIKELY IN 12 HOURS.

&&

$$

WAZ514>517-201330-
/O.CON.KSEW.WW.Y.0026.131220T0600Z-131220T1600Z/
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
NORTH COAST-CENTRAL COAST-
922 PM PST THU DEC 19 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
FRIDAY...

* SOME AFFECTED LOCATIONS...THE WASHINGTON COAST AND THE STRAIT 
  OF JUAN DE FUCA...INCLUDING ABERDEEN...FORKS...PORT ANGELES... 
  AND SEQUIM. 

* TIMING...SNOW MAY BEGIN AS EARLY AS LATE THIS EVENING THEN 
  CHANGE TO RAIN LATE TONIGHT OR EARLY FRIDAY MORNING. 

* ACCUMULATIONS...ZERO TO TWO INCHES BEFORE THE SNOW CHANGES TO 
  RAIN.

* MAIN IMPACT...CHALLENGING TRAVEL CONDITIONS DUE TO SLUSHY SNOW 
  AND SLIPPERY ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR THE WESTERN WASHINGTON
LOWLANDS WHEN 1 TO 3 INCHES OF SNOW IS LIKELY.

&&

$$

WAZ504-509-512-201330-
/O.CON.KSEW.WW.Y.0026.131220T1100Z-131220T1700Z/
SOUTHWEST INTERIOR-TACOMA AREA-LOWER CHEHALIS VALLEY AREA-
922 PM PST THU DEC 19 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM
PST FRIDAY...

* SOME AFFECTED LOCATIONS...THE TACOMA AREA.

* TIMING...SNOW MAY BEGIN AROUND 3 AM COULD CONTINUE UNTIL MID 
  FRIDAY MORNING BEFORE CHANGING TO RAIN. 

* ACCUMULATIONS...ZERO TO TWO INCHES OF SNOW.

* MAIN IMPACT...CHALLENGING TRAVEL CONDITIONS DUE TO SLIPPERY 
  AND SLUSHY ROADS...ESPECIALLY DURING THE MORNING COMMUTE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR THE WESTERN WASHINGTON
LOWLANDS WHEN 1 TO 3 INCHES OF SNOW IS LIKELY.

&&

$$

WAZ508-511-201330-
/O.CON.KSEW.WW.Y.0026.131220T0900Z-131220T1800Z/
SEATTLE/BREMERTON AREA-HOOD CANAL AREA-
922 PM PST THU DEC 19 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM
PST FRIDAY...

* SOME AFFECTED LOCATIONS...THE CENTRAL PUGET SOUND REGION AND 
  THE HOOD CANAL AREA...INCLUDING SEATTLE...BREMERTON...AND 
  SHELTON. 

* TIMING...SNOW MAY BEGIN A LITTLE AFTER MIDNIGHT AND COULD 
  CONTINUE UNTIL LATE FRIDAY MORNING. 

* ACCUMULATIONS...ONE TO THREE INCHES OF SNOW BEFORE CHANGING TO 
  RAIN.

* MAIN IMPACT...CHALLENGING TRAVEL CONDITIONS DUE TO SLIPPERY 
  AND SLUSHY ROADS...ESPECIALLY DURING THE MORNING COMMUTE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR THE WESTERN WASHINGTON
LOWLANDS WHEN 1 TO 3 INCHES OF SNOW IS LIKELY.

&&

$$

WAZ505>507-510-201330-
/O.CON.KSEW.WW.Y.0026.131220T0900Z-131220T2000Z/
EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY-
EVERETT AND VICINITY-ADMIRALTY INLET AREA-
922 PM PST THU DEC 19 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO NOON
PST FRIDAY...

* SOME AFFECTED LOCATIONS...THE EAST PUGET SOUND LOWLANDS... 
  EVERETT AND VICINITY...WHIDBEY ISLAND AND THE PORT TOWNSEND 
  AREA...AND WESTERN SKAGIT COUNTY...INCLUDING BELLEVUE... 
  EVERETT...ARLINGTON...MARYSVILLE...PORT TOWNSEND...MOUNT 
  VERNON...AND OAK HARBOR. 

* TIMING...SNOW MAY BEGIN A LITTLE AFTER MIDNIGHT AND COULD 
  CONTINUE UNTIL AROUND NOON ON FRIDAY. 

* ACCUMULATIONS...ONE TO THREE INCHES OF SNOW BEFORE CHANGING TO 
  RAIN. IT IS POSSIBLE THAT SOME SPOTS COULD RECEIVE UP TO FOUR 
  INCHES. 

* MAIN IMPACT...CHALLENGING TRAVEL CONDITIONS DUE TO SLIPPERY 
  AND SLUSHY ROADS...ESPECIALLY DURING THE MORNING COMMUTE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR THE WESTERN WASHINGTON
LOWLANDS WHEN 1 TO 3 INCHES OF SNOW IS LIKELY.

&&

$$

WAZ001-503-201330-
/O.CON.KSEW.WW.Y.0026.131220T0900Z-131220T2100Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-
922 PM PST THU DEC 19 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM
PST FRIDAY...

* SOME AFFECTED LOCATIONS...WESTERN WHATCOM COUNTY AND THE SAN 
  JUAN ISLANDS...INCLUDING BELLINGHAM...LYNDEN...AND FRIDAY 
  HARBOR. 

* TIMING...SNOW MAY BEGIN AROUND MIDNIGHT AND COULD CONTINUE 
  UNTIL AROUND NOON ON FRIDAY. 

* ACCUMULATIONS...ONE TO TWO INCHES OF SNOW BEFORE CHANGING TO 
  RAIN.

* MAIN IMPACT...CHALLENGING TRAVEL CONDITIONS DUE TO SLIPPERY 
  AND SLUSHY ROADS...ESPECIALLY DURING THE MORNING COMMUTE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR THE WESTERN WASHINGTON
LOWLANDS WHEN 1 TO 3 INCHES OF SNOW IS LIKELY.

&&

$$
000 
WWUS46 KSEW 201247
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
447 AM PST FRI DEC 20 2013

.OVERVIEW...A FRONTAL SYSTEM WILL BRING SNOW TO THE WESTERN
WASHINGTON LOWLANDS THIS MORNING. THE SNOW WILL CHANGE TO RAIN
OVER THE LOWLANDS BUT WILL INCREASE OVER THE MOUNTAINS. 

WAZ519-202100-
/O.CON.KSEW.WS.W.0009.000000T0000Z-131221T0200Z/
WEST SLOPES CENTRAL CASCADES AND PASSES-
447 AM PST FRI DEC 20 2013

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* SOME AFFECTED LOCATIONS...STEVENS PASS...SNOQUALMIE PASS...WHITE
  PASS...PARADISE.

* TIMING...SNOW WILL INCREASE THIS MORNING AND BECOME HEAVY AT
  TIMES IN THE AFTERNOON. THE SNOW IS EXPECTED TO CHANGE TO RAIN
  IN AT SNOQUALMIE PASS LATE IN THE AFTERNOON.

* SNOW ACCUMULATIONS...9 TO 18 INCHES.

* MAIN IMPACT...TRAVEL PROBLEMS FOR PEOPLE CROSSING THE CASCADES 
  PASSES.

* SNOW LEVEL...NEAR THE SURFACE DURING THE MORNING...THEN RISING 
  RAPIDLY TO 5000 FEET OR HIGHER BY LATE AFTERNOON.

* HAZARD TYPE...SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING IS ISSUED FOR THE MOUNTAINS WHEN A FOOT OF
SNOW OR MORE IS LIKELY IN 12 HOURS.

&&

$$

WAZ518-202100-
/O.CON.KSEW.WS.W.0009.000000T0000Z-131221T0200Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
447 AM PST FRI DEC 20 2013

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* SOME AFFECTED LOCATIONS...THE NORTH WASHINGTON CASCADES FROM
  STEVENS PASS NORTH INCLUDING MOUNT BAKER.

* TIMING...SNOW WILL INCREASE THIS MORNING...THEN TAPER LATE IN
  THE AFTERNOON.

* SNOW ACCUMULATIONS...6 TO 12 INCHES.

* MAIN IMPACT...TRAVEL PROBLEMS FOR PEOPLE DRIVING UP TO MOUNT
  BAKER.

* HAZARD TYPE...SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING IS ISSUED FOR THE MOUNTAINS WHEN A FOOT OF
SNOW OR MORE IS LIKELY IN 12 HOURS.

&&

$$

WAZ514>517-201600-
/O.CON.KSEW.WW.Y.0026.000000T0000Z-131220T1600Z/
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
NORTH COAST-CENTRAL COAST-
447 AM PST FRI DEC 20 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS
MORNING...

* SOME AFFECTED LOCATIONS...THE NORTH COAST AND THE STRAIT OF
  JUAN DE FUCA...INCLUDING ABERDEEN...FORKS...PORT ANGELES... AND
  SEQUIM.

* TIMING...SNOW WILL CHANGE TO RAIN BY MID MORNING.

* ACCUMULATIONS...ZERO TO TWO INCHES.

* MAIN IMPACT...TRAVEL PROBLEMS FOR PEOPLE DRIVING.

* HAZARD TYPE...SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR THE WESTERN WASHINGTON
LOWLANDS WHEN 1 TO 3 INCHES OF SNOW IS LIKELY.

&&

$$

WAZ504-509-512-201700-
/O.CON.KSEW.WW.Y.0026.000000T0000Z-131220T1700Z/
SOUTHWEST INTERIOR-TACOMA AREA-LOWER CHEHALIS VALLEY AREA-
447 AM PST FRI DEC 20 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* SOME AFFECTED LOCATIONS...THE SOUTH PUGET SOUND
  REGION...INCLUDING OLYMPIA AND TACOMA.

* TIMING...SNOW WILL CHANGE TO RAIN BY LATE IN THE MORNING.

* SNOW ACCUMULATIONS...TRACE TO TWO INCHES.

* MAIN IMPACT...TRAVEL PROBLEMS FOR PEOPLE DRIVING...ESPECIALLY
  DURING THE MORNING COMMUTE.

* HAZARD TYPE...SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR THE WESTERN WASHINGTON
LOWLANDS WHEN 1 TO 3 INCHES OF SNOW IS LIKELY.

&&

$$

WAZ508-511-201800-
/O.CON.KSEW.WW.Y.0026.000000T0000Z-131220T1800Z/
SEATTLE/BREMERTON AREA-HOOD CANAL AREA-
447 AM PST FRI DEC 20 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* SOME AFFECTED LOCATIONS...THE CENTRAL PUGET SOUND REGION AND 
  THE HOOD CANAL AREA...INCLUDING SEATTLE...BREMERTON...AND 
  SHELTON.

* TIMING...SNOW WILL CHANGE TO RAIN BY LATE IN THE MORNING.

* SNOW ACCUMULATIONS...ONE TO THREE INCHES.

* MAIN IMPACT...TRAVEL PROBLEMS FOR PEOPLE DRIVING...ESPECIALLY
  DURING THE MORNING COMMUTE.

* HAZARD TYPE...SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR THE WESTERN WASHINGTON
LOWLANDS WHEN 1 TO 3 INCHES OF SNOW IS LIKELY.

&&

$$

WAZ505>507-510-202000-
/O.CON.KSEW.WW.Y.0026.000000T0000Z-131220T2000Z/
EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY-
EVERETT AND VICINITY-ADMIRALTY INLET AREA-
447 AM PST FRI DEC 20 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PST
TODAY...

* SOME AFFECTED LOCATIONS...THE EAST PUGET SOUND LOWLANDS...
  EVERETT AND VICINITY...WHIDBEY ISLAND AND THE PORT TOWNSEND
  AREA...AND WESTERN SKAGIT COUNTY...INCLUDING BELLEVUE...
  EVERETT...ARLINGTON...MARYSVILLE...PORT TOWNSEND...MOUNT
  VERNON...AND OAK HARBOR.

* TIMING...SNOW WILL CHANGE TO RAIN AROUND MIDDAY. 

* SNOW ACCUMULATIONS...ONE TO THREE INCHES. LOCALLY HIGHER
  ACCUMULATIONS POSSIBLE...ESPECIALLY OVER THE HIGHER HILLS AND
  TOWARDS THE CASCADE FOOTHILLS. 

* MAIN IMPACT...TRAVEL PROBLEMS FOR PEOPLE DRIVING...ESPECIALLY DURING
  THE MORNING COMMUTE.

* HAZARD TYPE...SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR THE WESTERN WASHINGTON
LOWLANDS WHEN 1 TO 3 INCHES OF SNOW IS LIKELY.

&&

$$

WAZ001-503-202100-
/O.CON.KSEW.WW.Y.0026.000000T0000Z-131220T2100Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-
447 AM PST FRI DEC 20 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

* SOME AFFECTED LOCATIONS...WESTERN WHATCOM COUNTY AND THE SAN 
  JUAN ISLANDS...INCLUDING BELLINGHAM...LYNDEN...AND FRIDAY 
  HARBOR.

* TIMING...SNOW WILL CHANGE TO RAIN EARLY IN THE AFTERNOON.

* SNOW ACCUMULATIONS...ONE TO THREE INCHES.

* MAIN IMPACT...TRAVEL PROBLEMS FOR PEOPLE DRIVING...ESPECIALLY DURING
  THE MORNING COMMUTE.

* HAZARD TYPE...SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR THE WESTERN WASHINGTON
LOWLANDS WHEN 1 TO 3 INCHES OF SNOW IS LIKELY.

&&

$$

WWW.WEATHER.GOV/SEATTLE
000 
WWUS46 KSEW 202133
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
133 PM PST FRI DEC 20 2013


WAZ519-210200-
/O.CON.KSEW.WS.W.0009.000000T0000Z-131221T0200Z/
WEST SLOPES CENTRAL CASCADES AND PASSES-
133 PM PST FRI DEC 20 2013

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* SOME AFFECTED LOCATIONS...STEVENS PASS...SNOQUALMIE PASS... 
  WHITE PASS...PARADISE. 

* TIMING...SNOW WILL CONTINUE FOR THE NEXT FEW HOURS...THEN
  DIMINISH LATE THIS AFTERNOON. SNOW WILL CHANGE TO RAIN OVER
  SNOQUALMIE PASS BY THIS EVENING AND OVER STEVENS PASS LATE THIS
  EVENING. 

* SNOW LEVEL...RISING ABOVE SNOQUALMIE PASS TO AROUND 5000 FEET
  LATE THIS AFTERNOON. RISING ABOVE STEVENS PASS TO AROUND 4500
  FEET BY MID-EVENING.  

* SNOW ACCUMULATIONS...4 TO 8 INCHES OVER THE PASSES BETWEEN NOW
  AND 6 PM...THEN UP TO 6 INCHES OVER STEVENS PASS THIS EVENING
  BEFORE CHANGING TO RAIN. 

* MAIN IMPACT...TRAVEL PROBLEMS FOR PEOPLE CROSSING THE CASCADES 
  PASSES. 

* HAZARD TYPE...SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING IS ISSUED FOR THE MOUNTAINS WHEN A FOOT OF
SNOW OR MORE IS LIKELY IN 12 HOURS.

&&

$$

WAZ518-210200-
/O.CON.KSEW.WS.W.0009.000000T0000Z-131221T0200Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
133 PM PST FRI DEC 20 2013

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* SOME AFFECTED LOCATIONS...THE NORTH WASHINGTON CASCADES FROM
  NORTH OF STEVENS PASS TO THE CANADIAN BORDER...INCLUDING MOUNT
  BAKER.

* TIMING...LIGHT SNOW WILL CONTINUE THE REST OF THIS AFTERNOON
  THEN DIMINISH THIS EVENING. 

* SNOW ACCUMULATIONS...2 TO 6 INCHES THE REST OF THIS AFTERNOON
  AND UP TO 6 INCHES ADDITIONAL TONIGHT. 

* SNOW LEVEL...RISING TO 2500 TO 4000 FEET BY LATE THIS AFTERNOON
  AND CONTINUING THIS EVENING.

* MAIN IMPACT...TRAVEL PROBLEMS FOR PEOPLE DRIVING UP TO MOUNT 
  BAKER. 

* HAZARD TYPE...SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING IS ISSUED FOR THE MOUNTAINS WHEN A FOOT OF
SNOW OR MORE IS LIKELY IN 12 HOURS.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Dec 19, 10:15 AM PST, 2 hours 15 minutes earlier.

Area forecast discussion, Dec 19, 10:15 AM PST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
1015 AM PST THU DEC 19 2013

.SYNOPSIS...COOL AND DRY NORTHERLY FLOW WILL PREVAIL OVER WESTERN
WASHINGTON TODAY...BUT HIGH CLOUDS WILL INCREASE THIS MORNING. A
WARM FRONT WILL SPREAD PRECIPITATION ACROSS THE AREA LATE TONIGHT
THROUGH FRIDAY. PRECIPITATION WILL LIKELY BEGIN AS SNOW WITH UP TO 3
INCHES ACCUMULATION POSSIBLE...BEFORE CHANGING TO RAIN SOMETIME
DURING THE MORNING. AFTER A MINOR LULL IN-BETWEEN SYSTEMS FRIDAY
NIGHT AND SATURDAY...ANOTHER WEAK WARM FRONT WILL BRING A LITTLE
RAIN ON SUNDAY...FOLLOWED BY A COLD FRONT ON MONDAY.

&&

.SHORT TERM...THE LARGE UPPER LEVEL RIDGE CENTERED OUT NEAR 140W HAS
PUT W WA UNDER COOL DRY NW FLOW ALOFT TODAY. EARLIER MODELS HAD
INDICATED A MOSTLY SUNNY DAY TODAY...BUT HIGH CLOUDS RACING SE AHEAD
OF AN APPROACHING WARM FRONT HAVE TROMPED ON THAT IDEA...AND WE WILL
HAVE LOTS OF HIGH CLOUDS OVER THE AREA TODAY WITH PARTLY TO MOSTLY
CLOUDS SKIES. AFTER MORNING LOWS IN THE MID 20S TO LOWER 30S THIS
MORNING...HIGHS WILL ONLY TOP OUT IN THE UPPER 30S TO NEAR 40 THIS
AFTERNOON.

THE BIG FORECAST PROBLEM IS STILL THE SNOW PROBLEM LATE TONIGHT AND
FRIDAY MORNING. THERE IS NO QUESTION THAT A WARM FRONT EMBEDDED IN
THE NW FLOW ALOFT WILL SPREAD PRECIPITATION ACROSS W WA LATER
TONIGHT THROUGH FRIDAY. CONFIDENCE IS HIGH THAT THE PRECIPITATION
WILL BEGIN ON THE N COAST AROUND OR A LITTLE BEFORE MIDNIGHT
TONIGHT...SPREADING EVENTUALLY OVER THE PUGET SOUND REGION AND THE
SW INTERIOR BETWEEN 1 AM AND 4 AM.

EVERYTHING ELSE RELATED TO SNOW VERSUS RAIN...SNOW
ACCUMULATIONS...AND START AND END TIMES...REMAINS IN THE HOLY MOLY
ZONE OF UNCERTAINTY. THE PREVIOUS AFD DISCUSSION LAID OUT THE PROS
AND CONS QUITE NICELY.

FACTORS FOR...THE COOL AND ESPECIALLY DRY AIR MASS IN PLACE OVER THE
AREA FAVOR PRECIPITATION BEGINNING AS SNOW. SURFACE DEW POINTS AND
SOUNDINGS SHOW A SIGNIFICANT LOW LEVEL LAYER OF DRY AIR THAT WILL
SUPPORT EVAPORATIVE COOLING OF THE AIR MASS AS PRECIPITATION FALLS
INTO IT TONIGHT. 1000MB-850MB THICKNESS VALUES BELOW 1300 METERS
INDICATE IT IS COLD ENOUGH FOR SNOW INITIALLY.

FACTORS AGAINST...EVEN THOUGH COOL AND DRY...THE AIR MASS REALLY IS
NOT THAT COLD. THAT MAKES THE POTENTIAL FOR SNOW EXTREMELY RELIANT
ON EVAPORATIVE COOLING TO KEEP THE AIR COLD ENOUGH...AND THIS IN
TURN IS DEPENDENT UPON PRECIPITATION RATES. LOW PRECIP RATES MEAN
LESS COOLING EFFECT AND THUS LESS SNOW ACCUMULATION. ALL MODELS SHOW
SOUTHERLY LOW LEVEL WINDS DEVELOPING AROUND MIDNIGHT OR A LITTLE
LATER AND THE WARMING CAUSED BY S FLOW IN MANY CASES CAN TAKE A BIG
BITE OUT OF SNOW AMOUNTS. NONE OF THE STATISTICAL GUIDANCE SHOW ANY
SNOW ACCUMULATION FOR THE AREA. THERE WILL BE SOME SHADOWING BY THE
OLYMPICS AND S VANCOUVER ISLAND IN THE NW FLOW ALOFT THAT SHOULD
DEPRESS PRECIP ACCUMULATIONS OVER THE CENTRAL AND S PUGET SOUND...SW
INTERIOR AND BELLINGHAM AREA.

THATS A BIG PARAGRAPH AGAINST AND A SMALL PARAGRAPH FOR. LOOKING AT
THE 12Z NAM AND 06Z ARW MODELS IT STILL LOOKS LIKE THE PRECIP WILL
START OUT AS SNOW...BUT ACCUMULATIONS WILL BE LESS AND THE
CHANGEOVER TO RAIN WILL OCCUR SOONER. POTENTIAL
ACCUMULATIONS...STILL SUBJECT TO CHANGE...WOULD BE ZERO TO 2 INCHES
FOR THE COAST...STRAIT...SW INTERIOR AND TACOMA AREA...ALL LEANING
CLOSER TO 0-1 THAN 2. THE SEATTLE AREA OVER TO HOOD CANAL ALSO LOOKS
LIKE THE 0-2 RANGE...BUT LEANING CLOSER TO 1 TO 2 INCHES. FROM
EVERETT UP TO BELLINGHAM AMOUNTS MAY BE IN THE 1-3 INCH RANGE WITH
THE SNOW HANGING ON LATER IN THE MORNING. ALL IS STILL UNCERTAIN.
SAY IT AGAIN.

THE RAIN SHOULD FINALLY TAPER OFF BY EARLY FRIDAY EVENING AFTER THE
TRAILING COLD FRONT MOVES SE ACROSS THE AREA.

SNOW AMOUNTS FOR THE CASCADES WILL HAVE TO BE CONSIDERED AS PRECIP
MAY BE HEAVY ENOUGH FOR A FOOT OR MORE OF SNOW THROUGH FRIDAY
AFTERNOON. RISING SNOW LEVELS MAY ALSO GENERATE SOME FREEZING RAIN
IN THE PASSES. SNOW LEVELS WILL RISE ABOVE THE LOWER CENTRAL CASCADE
PASSES BY EARLY EVENING.

A RELATIVE LULL IN THE WEATHER WILL OCCUR FRIDAY NIGHT AND SATURDAY
BEFORE THEN NEXT WEAKER WARM FRONT REACHES THE ARE LATE SATURDAY
NIGHT AND SUNDAY. KAM

.LONG TERM...PREVIOUS DISCUSSION FROM THE 3 AM AFD...A WARM FRONT
WILL BRING ANOTHER BATCH OF RAIN TO THE AREA SATURDAY NIGHT AND
SUNDAY...FOLLOWED BY A COLD FRONT MONDAY. DRY NORTHERLY FLOW ALOFT
WILL DEVELOP TUESDAY AND WEDNESDAY FOR MAINLY DRY
WEATHER...ESPECIALLY BY CHRISTMAS DAY. SCHNEIDER

&&

.HYDROLOGY...RIVER FLOODING IS NOT EXPECTED FOR THE NEXT 7 DAYS.

&&

.AVIATION...LIGHT NORTHWEST FLOW ALOFT TODAY WITH MID AND HIGH LEVEL
CLOUDS. A WARM FRONT WILL OVERRUN COLD AIR OVER WRN WA AFTER
MIDNIGHT. STRONG WESTERLY FLOW ALOFT BEHIND THE FRONT FRIDAY.
BECOMING MOIST AT ALL LEVELS AFTER MIDNIGHT THROUGH FRIDAY. STABLE
CONDITIONS. PRECIPITATION WILL BEGIN AS SNOW...FIRST ALONG THE
COAST...THEN SPREADING INLAND DURING THE PRE-DAWN HOURS FRIDAY.
ACCUMULATIONS UP TO 1 INCH EXPECTED ON THE COAST/STRAIT OF JUAN DE
FUCA/SW INTERIOR/TACOMA. FROM KSEA/KBFI NORTHWARD...1 TO 3 INCHES
ARE EXPECTED. KPAE MAY SEE 4 INCHES. SNOW WITH MVFR OR IFR CIGS/VIS
CHANGES TO RAIN BY LATE FRIDAY AFTERNOON THROUGHOUT THE AREA WITH
MVFR CONDITIONS STILL DOMINATING.

KSEA....VARIABLE OR S/SE WIND 5 KT OR LESS. MVFR AND OCCASIONAL IFR
CONDITIONS ARE EXPECTED AFTER 9Z FRIDAY NIGHT WITH LIGHT STEADY SNOW
DEVELOPING. SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED WITH A
COUPLE HOURS OF SLEET POSSIBLE PRIOR TO THE CHANGE OVER TO RAIN
AROUND 16-17Z (8-9 AM PST). RAIN WITH MVFR CONDITIONS THE REST OF
THE DAY.

&&

.MARINE...NORTHERLY FLOW WILL WEAKEN TODAY WITH DECREASING FLOW.
A PACIFIC FRONTAL SYSTEM WILL MOVE THROUGH THE FORECAST AREA FROM
THE NORTHWEST ON FRIDAY. IT SHOULD PRODUCE SMALL CRAFT ADVISORY
SOUTHERLY WINDS LATE TONIGHT THROUGH MIDDAY FRIDAY OVER ALL MARINE
ZONES EXCEPT THE CENTRAL STRAIT OF JUAN DE FUCA. IN ADDITION A GALE
WATCH HAS BEEN ISSUED FOR THE FOUR NORTHERN MOST COASTAL WATERS
ZONES.

POST-FRONTAL SMALL CRAFT ADVISORY WESTERLIES WILL DEVELOP LATE
FRIDAY AND CONTINUE FRIDAY NIGHT. WESTERLY GALES ARE POSSIBLE IN THE
CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA.

A WEAK WARM FRONT WILL ARRIVE SUNDAY...FOLLOWED BY A WEAK COLD FRONT
ON MONDAY. DTM/MCDONNAL

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER STORM WATCH FOR MOST OF THE INTERIOR OF WESTERN
     WASHINGTON LATE TONIGHT AND FRIDAY MORNING.
PZ...GALE WATCH LATE TONIGHT AND FRIDAY MORNING FOUR NORTHERN
      MOST COASTAL WATERS ZONES.

&&

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATESTWEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 3:15 AM PSTGale WatchSEW11 hr
Dec 19, 12:30 PM PSTWinter Weather AdvisorySEWSan Juan25 hr
Dec 19, 2:23 PM PSTGale WarningSEW31 hr
Dec 19, 2:23 PM PSTSmall Craft AdvisorySEW46 hr

Nearby

Winter Storm Warnings in Washington, 2013Every winter storm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.